# SDR SWIA971212

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR SEAL BLEW OUT IN FLIGHT.  RETURNED TO SFO.  REPAIRED CARGO DOOR SEAL AT BOTTOM AFT.  OPS CHECKS GOOD.
